# SDR USAA2013032200010

- Difficulty date: March 20, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 11,156 hours, 9,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CORROSION ON UPPER SHEET BETWEEN FR85 TO FR86, RBL10.748.  REPLACED UPPER SHEET BETWEEN FR85 TO FR86, RBL 10.748 IAW EMBRAER 190 SRM II 51-43-03, 51-10-02, 51-40-02 & 51-43-0.
